REAL

High frequency quasi distributed parameters for one-layer straight coils

ELMER, George (2006) High frequency quasi distributed parameters for one-layer straight coils. Pollack Periodica, 1 (3). pp. 103-114. ISSN 1788-1994

[img] Text
pollack.1.2006.3.8.pdf
Restricted to Repository staff only until 31 December 2026.

Download (632kB)

Abstract

The more precise modeling of transformers, taking into account also wave propagation along their coils is now even more necessary because of the increasing level of electromagnetic noises on electric networks and the even higher switching frequency of power supply units built into sensible electronic devices. For a reliable forecast through simulation of the reaction transformers to incoming over-voltages and other interference a quasi-distributed parameter model has been proposed for one-layer straight coils. Some aspects for finding the optimum lump number is investigated in this paper.

Item Type: Article
Subjects: T Technology / alkalmazott, műszaki tudományok > TA Engineering (General). Civil engineering (General) / általános mérnöki tudományok
Depositing User: Erika Bilicsi
Date Deposited: 14 Jul 2017 11:33
Last Modified: 14 Jul 2017 11:33
URI: http://real.mtak.hu/id/eprint/56250

Actions (login required)

View Item View Item